# SDR DALA2017010200014

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,369 hours, 33,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE NOTED THAT THE LOWER EMERGENCY LIGHTS FOR THE OVERWING EXITS WERE INOPERATIVE.  REPLACED THE BATTERIES AND THE OPS CHECKED GOOD.
